# SDR R61A20110035

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 10,116 hours, 8,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED PACK 2 FAIL WHILE ON THE GROUND ALONG WITH BURNING SMELL IN THE COCKPIT AND CABIN AFTER PUSHBACK.  EMERGENCY VEHICLES DID RESPOND, AND REPORTED NO ABNORMALITIES WERE NOTED OUTSIDE OF THE AIRCRAFT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND PLACED PACK 2 ON MEL 21-51-00-1.
